# SDR UALA2012100305614

- Difficulty date: October 3, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 34,121 hours, 14,856 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 15
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND AISLE EMERGENCY EXIT LIGHTS DO NOT ILLUMINATE WITH LOSS OF POWER.  REMOVED AND REPLACED POWER SUPPLY UNIT AT LEFT EMERGENCY EXIT AND INSTALLED ROBBED BATTERY PACK.
